# SDR AWXA200700739

- Difficulty date: June 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 59,850 hours, 40,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - FWD FLIGHT ATT EMERG FLASH LIGHT BRACKET BROKEN.  MX REPLACED FWD RT EMERGENCY FLASHLIGHT AND BRACKET.  OPERATIONAL CHECK WAS GOOD.
